# SDR SWAA2023092799254

- Difficulty date: September 11, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N8711Q
- Make and model: Boeing 737-8
- Aircraft serial: 36979
- Aircraft time: 13,381 hours, 5,848 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A160-62; AFT CARGO FLOOR PANEL 140CF HAVE LIGHT CORROSION ON BACKSIDE AROUND FASTENER HOLES<[01] BLENDED CORROSION IAW SRM 51-10-02 FOUND A TOTAL LENGTH OF CORROSION TO BE 120 INCHES THE MAX WIDTH 3 INCHES AND MAX DEPTH OF .018 INCHES ORIG T .071 REMAINING T .053 USING STAAR TOOL 41391 DUE ON 08/28/24 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1;[02] VERIFIED STEP 1 COMNPLETE;[03] FAULT RESOLVED ON TTG8Q00NCPNL WHERE EA 23-153-02828 WAS ADDED AS A SUBTASK;[04] VERIFIED ITEM 3 AUDIT C/W
